Volume 18, issue 3 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Nonnegatively curved $5$–manifolds with almost maximal symmetry rank

Fernando Galaz-Garcia and Catherine Searle

Geometry & Topology 18 (2014) 1397–1435
Abstract

We show that a closed, simply connected, nonnegatively curved 5–manifold admitting an effective, isometric T2 action is diffeomorphic to one of S5,S3 × S2, S3×̃S2 or the Wu manifold SU(3)SO(3).

Keywords
symmetry rank, nonnegative curvature, $5$–manifold, torus action
Mathematical Subject Classification 2010
Primary: 53C20
Secondary: 57S25, 51M25
References
Publication
Received: 5 July 2012
Revised: 8 November 2013
Accepted: 14 December 2013
Published: 7 July 2014
Proposed: John Lott
Seconded: Tobias Colding, Gang Tian
Authors
Fernando Galaz-Garcia
Mathematisches Institut
Westfälische Wilhelms-Universität Münster
Einsteinst. 62
D-48149 Münster
Germany
http://wwwmath.uni-muenster.de/u/fernando.galaz-garcia/
Catherine Searle
Department of Mathematics
Oregon State University
368 Kidder Hall
Corvallis, Oregon 97331
USA
https://sites.google.com/site/catherinesearle1/home